RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 177, Number 2  


Genus expansion of HOMFLY polynomials
A. D. Mironov, A. Yu. Morozov, A. V. Sleptsov
179
Periodic solutions of the Hopf equation
A. B. Shabat
222
Cohomological and Poisson structures and integrable hierarchies in tautological subbundles for Birkhoff strata of the Sato Grassmannian
B. G. Konopelchenko, G. Ortenzi
231
Stringlike structures in Kerr–Schild geometry: The $N{=}2$ string, twistors, and the Calabi–Yau twofold
A. Ya. Burinskii
247
Solution blowup for systems of shallow-water equations
M. O. Korpusov, E. V. Yushkov
264
Box ladders in a noninteger dimension
I. Gonzalez, I. Kondrashuk
276
Spin excitations in an anisotropic $J_1$$J_2$ Heisenberg model
A. A. Vladimirov, D. Ihle, N. M. Plakida
306
Unified description of cosmological and static solutions in affine generalized theories of gravity: Vecton–scalaron duality and its applications
A. T. Filippov
323
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019